# SDR 6PMR202012230002

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK, CORROSION ON UPPER STRINGER BETWEEN WS 719 AND WS 743.  CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER SECTION BETWEEN STA 719 AND STA 743, IAW B-757 SRM 57-00-03, REPAIR 1 AND B-757 SRM 51-40-02.  PEMCO NON-ROUTINE 10248-0549.
